MathSciNet Relay Station
MathSciNet bibliographic data
MR1316863 35A05 (03H05 35D05 46Fxx 46N20 46S20)
Todorov, Todor An existence result for linear partial differential equations with $C^\infty$-coefficients in an algebra of generalized functions. Trans. Amer. Math. Soc. 348 (1996), no. 2, 673–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement